HMC Retreat 2022

Europe/Berlin
Description

Dear HMC members and boards,

It's retreat time 🥳 and for the first time we will have our annual retreat in person (let's keep our fingers crossed that everything goes as planned).

Please save the date and already register until 24 August 2022.

The most important information

When
07-08 November 2022
(start 07 November: 10:00h, end 08 November: 16:00h)

Where
Göttingen, Hotel Eden
(Plenary Meeting in Deutscher Garten / Bismarck; other meetings in Gauß-Weber)
 

We will get back to you with further information as soon as possible.

Best regards,
Your HMC Office

    • 7:00 PM 9:00 PM
      Optional: Dinner + Social Get-Together 2h
    • 9:00 AM 10:00 AM
      Registration 1h
    • 10:00 AM 11:15 AM
      Session 1: Welcome & Presentations Deutscher Garten / Bismarck

      Deutscher Garten / Bismarck

    • 11:15 AM 11:45 AM
      Coffee Break 30m
    • 11:45 AM 1:00 PM
      Session 2: Presentations and Poster Session Deutscher Garten / Bismarck

      Deutscher Garten / Bismarck

    • 1:00 PM 2:00 PM
      Lunch 1h La Locanda

      La Locanda

    • 2:00 PM 4:00 PM
      Session 3: Presentations and Poster Session Deutscher Garten / Bismarck

      Deutscher Garten / Bismarck

    • 4:00 PM 4:30 PM
      Coffee Break 30m
    • 4:30 PM 6:00 PM
      Session 4: Team Challenge & Wrap Up Deutscher Garten / Bismarck + Clubraum + Lindau

      Deutscher Garten / Bismarck + Clubraum + Lindau

    • 6:30 PM 7:30 PM
      Dinner 1h La Locanda

      La Locanda

    • 7:30 PM 9:00 PM
      Session: HMC Forum Deutscher Garten / Bismarck + Clubraum + Lindau

      Deutscher Garten / Bismarck + Clubraum + Lindau

    • 9:00 AM 10:00 AM
      Session 5: Welcome & Group discussions Deutscher Garten / Bismarck + Clubraum + Lindau

      Deutscher Garten / Bismarck + Clubraum + Lindau

    • 10:00 AM 10:30 AM
      Coffee Break 30m
    • 10:30 AM 12:00 PM
      Session 6: Group discussions Deutscher Garten / Bismarck + Clubraum + Lindau

      Deutscher Garten / Bismarck + Clubraum + Lindau

    • 12:00 PM 1:00 PM
      Lunch 1h La Locanda

      La Locanda

    • 1:00 PM 2:30 PM
      Session 7: Group discussions Deutscher Garten / Bismarck + Clubraum + Lindau

      Deutscher Garten / Bismarck + Clubraum + Lindau

    • 2:30 PM 3:00 PM
      Coffee Break 30m
    • 3:00 PM 4:00 PM
      Session 8: Wrap Up and Farewell Deutscher Garten / Bismarck

      Deutscher Garten / Bismarck